Anabolics
Search More Than 6,000,000 Posts
Results 1 to 5 of 5
  1. #1
    Sicilian30's Avatar
    Sicilian30 is offline Respected Member
    Join Date
    Sep 2001
    Location
    There is no place like ho
    Posts
    3,690

    Got some gyno symptoms, what do you pro's recommend

    Okay guys, I have done several cycles in the past, it has been about 2 years since I did a real serious cycle like what I am doing now.
    I am doing 250mg of Sustanon , and 200 MG of T 200 and 50mg of winny a day.
    I was fine for about 3 weeks into my cycle, but just yesterday, I started getting very sensitive nipples, and they burn at night. I am taking and have been taking Nolv, since one week into my cycle. I am up to two a day now. My question is, while this go away? Is this part of the sustanon? I mean I have done dbol and deca a few years ago, with no gyno symptoms, but now I am getting them. What do I do? I have some Armidex coming, but I was wondering will this go away? Is this just my body getting used to the gear? Should I go up on my Nolv? Or should I just grin and bare it for a week or so???

  2. #2
    D00fy's Avatar
    D00fy is offline Anabolic Member
    Join Date
    Mar 2002
    Location
    Dirty South
    Posts
    2,224
    JMO,i read this on another board from Freez i beleive who posted higher the dosage of nolvadex until symptoms go away than lower it ,so even if it takes u 60mg of nolvadex to get rid of symptoms thats what u gotta do:/ also if its gyno, (WHICH I HOPE NOT ) try to have enough nolvadex for clomid so u wont get rebound effect,i will get u the info on the dosage from the other board ,BRB

    JMO
    Last edited by D00fy; 04-09-2002 at 08:37 AM.

  3. #3
    D00fy's Avatar
    D00fy is offline Anabolic Member
    Join Date
    Mar 2002
    Location
    Dirty South
    Posts
    2,224
    "--------------------------------------------------------------------------------

    Here is some good info posted by a guy named Freez.

    As for dosing Nolv. . .Just keep on upping the dose untill the gyno symptoms are alleviated. I see too many guys get a figure set in stone and think that that dose will work for them. That's a sure fire way to increase your bra size bro. Don't get caught up in figures. . .the onset of gyno is judged by a feeling the alleviating should be judged this way also. Then when the symptoms are gone begin slowly lowering the dose. You have to remember that aromitization will and does occur at different rates for each individual.
    Peace. Freez.
    "

  4. #4
    D00fy's Avatar
    D00fy is offline Anabolic Member
    Join Date
    Mar 2002
    Location
    Dirty South
    Posts
    2,224
    "continue with Novadex, but remember it is just an anti-estrogen, meaning that once you stop taking it free flowing Estrogen will once again bind to open receptor sites, aggravating a now pre-existing GYNO. I would get some ARIMIDEX now and start taking .5mg per day to prevent aromitization. DON'T MESS WITH THIS SHIT. It is serious BIZ. GET ARIMIDEX NOW. "

    -BIG MACKSTER

  5. #5
    Sicilian30's Avatar
    Sicilian30 is offline Respected Member
    Join Date
    Sep 2001
    Location
    There is no place like ho
    Posts
    3,690
    Thanks doofy... give it a shot..

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •